MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD BC PRO WINGED 20GX1"; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD BC PRO WINGED 20GX1"; INTRAVASCULAR CATHETER
Catalog Number 382933
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H6: investigation summary a physical sample was not available for investigation but bd was provided with a photo of the issue for evaluation.A review of the device history record was performed for the reported lot, 3024408, and no quality issues were found during production.Our quality engineer reviewed the provided photo and observed six insyte autoguard packages.Five of these packages appeared to be without the proper label content.Therefore, based off the provided photo the engineer was able to verify the reported defect.It was determined that this was a manufacturing defect that occurred during the packaging process.Missing print can occur during the printing process due to dirty print heads, top web break, top web splice, and software issues.The manufacturing facility has been notified of this incident and the findings.A notification has been issued to all packaging personnel to raise awareness of this issue and ensure that each package is being inspected properly prior to release.H3 other text : see h.10.
 
Event or Problem Description
It was reported while using bd insyte autoguard bc pro winged 20gx1" the labels were missing information.This occurred 5 times.There was no report of patient impact.The following information was provided by the initial reporter: we have been notified of a second issue with the catheters from the same vendor lot.The issue was found during pack in our production area.5 catheter packs were observed without any text on them again if samples are required please let us know.Material details: bd.Mn: 1194416.Bn: 16347320.Vlot 3024408.56,000 delivered 04apr23.42,969 used in 13 fills.13,031 remaining.

Brand Name
BD INSYTE AUTOGUARD BC PRO WINGED 20GX1"
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17312946
Report Number1710034-2023-00786
Device Sequence Number4070217
Product Code FOZ
UDI-Device Identifier00382903829330
UDI-Public(01)00382903829330
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number382933
Device Lot Number3024408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown